# SDR CA020201025

- Difficulty date: January 23, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 13 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Corroded
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION MAINTENANCE DISCOVERED SERIOUS CORROSION AT THE TOP AND BOTTOM OF OUTER BEARING RACE.
